# SDR MALA954441

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Engine: Pwa PW120A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3339 - IN CRUISE FLIGHT TO ESC, THE FUEL TEMP INDICATION CLIMBED TO THE RED LINE.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE REPLACED THE FUEL HEATER.  SYSTEM OPERATED SATISFACTORILY.  (W)
